# SDR FDEA202111302954

- Difficulty date: November 30, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26686
- Aircraft time: 74,570 hours, 28,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 353N10432
- Part serial: 26686
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: L
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

EMPENNAGE INTERIOR ABOVE CENTER SECTIONAPU INLET DUCT LOWER SUPPORT BRACKET   CRACKED AT BS1864 REMOVED BRACKET , INSTALLED SERVICEABLE BRACKET IAW B757 SRM 51-40-02-0G
